okay so i JUST stopped taking birth control pills on tuesday of last week. I JUST had my period on November 28th. and Yesterday December 12th, I got it again and it's really heavy. That has only been 12 days in between which is not normal. IS it because I JUST got off birth control and things are being weird? cause I wasn;'t supposed to have mine til like December 28th. And as you can imagine, I'm a little angry about it. But since I'm not on birth control anymore, my periods aren't going to be regular like they used to which is just lovely. But I DONT NEED to be on it anymore I just liked it cause it regulated my periods but oh well. is that why its being weird? but 12 days? Ive never had it be that close together before.. and if i I did, it hasnt been like that in months. I've been on birth control since July.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.